Advil Migraine Pain Reliever (NSAID), 200 mg, Liquid Filled Capsules, 20 capsules
There can sometimes be nothing worse than a migraine headache. Advil Migraine Pain Reliever gives you maximum relief. Each liquid-filled capsule contains 200 mg of solubilized ibuprofen with 20 mg of potassium. The recommended dosage is two capsules with water every 24 hours. 20 capsule package.Features & Benefits: Relieves migraine pain and related symptoms Headache is gone within few minutes
Browse all deals at
See more in
Health & Medicine
See more from Advil
* This offer may contain time-sensitive information and offers. Please check with Rite Aid to confirm actual price & availability.